Central limit theorem for quadratic forms for sparse tables
Prabir Burman
Journal of Multivariate Analysis, 1987, vol. 22, issue 2, 258-277
Abstract:
Sufficient conditions for asymptotic normality for quadratic forms in {nt - npt} are given, where {nt} are the observed counts with expected cell means {npt}. The main result is used to derive asymptotic distributions of many statistics including the Pearson's chi-square.
Keywords: central; limit; theorem; quadratic; forms; sparse; tables (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90090-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:22:y:1987:i:2:p:258-277
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().